MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® NO ADDITIVE (Z) TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® NO ADDITIVE (Z) TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 366703
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Report 2 of 2: it was reported while using bd vacutainer® no additive (z) tubes, stopper pop off occurred with an unspecified number of tubes.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® NO ADDITIVE (Z) TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22413590
Report Number1917413-2025-00867
Device Sequence Number9673175
Product Code FMH
UDI-Device Identifier30382903667032
UDI-Public(01)30382903667032
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number366703
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown